# SDR HEEA073642

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 10,751 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Part serial: 87L0409
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUNCTIONAL CHECKED GOOD AND FOUND STARTER WOULD NOT STAY ENGAGED.  IT WOULD KICK OFF AFTER APPROX. 5 TO 6 SECONDS. SENDING TO VENDOR FOR REPAIR.
